Topological algebras with continuous systems of operations
Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_3_a0,
author = {M. S. Burgin},
title = {Topological algebras with continuous systems of operations},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1973},
volume = {213},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a0/}
}
M. S. Burgin. Topological algebras with continuous systems of operations. Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a0/